It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-12-2013, 04:52 AM   #1
Senior Member
(female)
 
Join Date: Apr 2005
Posts: 171
HopefulDoll HB User
Has anyone been successful with this problem?

Hi all,

In the past year I had surgery and medication for severe endometriosis. This has caused me to put on weight very quickly(I need to lose about 28lbs) I have never been this heavy,I was always a healthy weight and if I did need to lose a few pounds, I was able to do it with just a little dieting.

I am 46 so I know it can be harder to lose weight but I was put on decapeptyl injections in January for 3 months (side effect is weight gain,but surprisingly I actually lost 7 pounds by dieting for the 3 months)

At the same time my doc put me on the lowest dose of antidepressant-Citalopram (Celexa) because a bad side effect of the injections can be low mood as you are thrown into temporary menopause overnight. Since the injections finished 2 months ago, I am only on the Citalopram and the pounds I lost are starting to come back on VERY quickly.

I am now out of the temporary menopause but I don't know how to lose this weight. Have any of you had weight gain caused by medication and were you able to lose weight, and if so, how?

I would really appreciate your help.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!